Sixth Mississippi State Conference on Differential Equations and Computational Simulations.
Electron. J. Diff. Eqns., Conference 15 (2007), pp. 365-375.

Strong solutions for the Navier-Stokes equations on bounded and unbounded domains with a moving boundary

Jürgen Saal

It is proved under mild regularity assumptions on the data that the Navier-Stokes equations in bounded and unbounded noncylindrical regions admit a unique local-in-time strong solution. The result is based on maximal regularity estimates for the in spatial regions with a moving boundary obtained in [16] and the contraction mapping principle.

Published February 28, 2007.
Math Subject Classifications: 35Q30, 76D05.
Key Words: Navier-Stokes equations; moving boundary; maximal regularity.

Show me the PDF file (264K), TEX file, and other files for this article.

Jürgen Saal
Department of Mathematics and Statistics
University of Konstanz
Box D 187, 78457 Konstanz, Germany

Return to the table of contents for this conference.
Return to the EJDE web page